Advertisement

Metrika

, Volume 58, Issue 1, pp 85–97 | Cite as

Generalized trapezoidal distributions

  • J. René van Dorp
  • Samuel Kotz

Abstract.

We present a construction and basic properties of a class of continuous distributions of an arbitrary form defined on a compact (bounded) set by concatenating in a continuous manner three probability density functions with bounded support using a modified mixture technique. These three distributions may represent growth, stability and decline stages of a physical or mental phenomenon.

Key words: Mixtures of Distributions Risk Analysis Applied Physics 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • J. René van Dorp
    • 1
  • Samuel Kotz
    • 1
  1. 1.Department of Engineering Management & Systems Engineering, The George Washington University, 1776 G Street, N.W., Washington D.C. 20052 (e-mail: dorpjr@seas.gwu.edu; kotz@seas.gwu.edu).US

Personalised recommendations